Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Problems about low back pain - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Back Pain
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3394 Questions
User :   While taking amoxcil I have started having lower back pain. Could it be kidney issues?
Doctor :   Hi,
User :   Hi
Doctor :   Is the pain in the joints in the back ?
User :   Lower fleshy area of the back
Doctor :   And do you see any color change in the urine ?
User :   Darker on mon. Tue. Due to lack of is normal
Doctor :   ok,
Doctor :   No the back ache you have is not due to the amoxil
Doctor :   it could be a muscular pain
Doctor :   May i know your gender and age ?
User :   Male and 36....205 lbs. 6'1"......
Doctor :   ok,you can proceed with the medication
User :   And for the discomfort?
Doctor :   i would advice you to apply Diclofenac gel over the affected area
Doctor :   May i know the reason for which you are placed on the Amoxil ?
User :   Possibly due to inactivity I asume for the discomfort.....Amoxcil for strep throat
Doctor :   ok,
Doctor :   Is there anything else i can help you with ?
User :   No. Thank you
Doctor :   you are welcome
Doctor :   Thanks for consulting me
Doctor :   kindly provide your feedback
Doctor :   Bye for now
Doctor :   Take care
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor